# SDR AALA20120120TUL27

- Difficulty date: January 20, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 35,653 hours, 14,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE OF INTERCOSTAL BETWEEN STATIONS 312 AND 328, APPROXIMATELY RIGHT BUTTLINE 26.  REPLACED INTERCOSTAL PER SRM 51-40-02.
